# SDR 2008UALA02842

- Difficulty date: May 16, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 27,354 hours, 3,627 cycles
- Engine: Pwa PW40903
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: B435428
- Condition: Malfunctioned
- Location: Spoiler System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS ADV MSG DISPLAYED SPOILERS INTERMITTENTLY, MSG 27-11503 FIM TASK 27-61 TASK 821.  SUSPECT FAULTY POWER CONTROL UNIT.  REPLACED NR 4 SPOILER PCU PER MM 27-61-09. OPS CHECK NORMAL.  AC OK FOR SERVICE.
